Pennsylvania, 2007Ice Storm and Heavy Snow in Pennsylvania, December 15 to 16, 2007
December 15 to 16, 2007 · NWS PBZ · 2 events in 2 counties and zones
An area of low pressure produced snow and freezing rain across Northern Pennsylvania with heavy snow in Venango county and significant ice accumulation in Clarion county.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of low pressure produced snow and freezing rain across Northern Pennsylvania with heavy snow in Venango county and significant ice accumulation in Clarion county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Dec 15, 5:16 AM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Dec 15, 5:16 AM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
516 AM EST SAT DEC 15 2007
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE UPPER OHIO
VALLEY TONIGHT AND SUNDAY AND BRING A SUBSTANTIAL WINTRY MIX OF
PRECIPITATION TO THE MOUNTAINS AND AREAS NORTH OF INTERSTATE 70
AND SUBSTANTIAL RAIN AND POSSIBLE FLOODING TO LOW AREAS SOUTH OF
INTERSTATE 70. HIGH PRESSURE WILL BUILD INTO THE REGION
MONDAY...WITH COLD AND MAINLY DRY CONDITIONS THROUGH THE MIDDLE OF
THE COMING WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONSET OF WINTRY PRECIPITATION BASED ON BLEND OF ECMWF AND GFS
MODEL SOLUTIONS. FORECASTED TEMPERATURES WERE CLOSE TO GFS MOS.
FOR PRECIPITATION TYPE, USED COLDER GFS TEMPERATURE PROFILES
RATHER THAN WARMER NAM ONES. CONCURRED WITH HPC THAT NAM IS TOO
SLOW WITH SYSTEM MOVEMENT COMPARED TO GFS AND ECMWF, AND HENCE
ALLOWS TOO MUCH WARM AIR TO ENTER THE UPPER OHIO VALLEY. NAM LOW
CENTER ALSO TRACKED FARTHER NORTH THAN GFS AND ECMWF. FOR
PRECIPITATION AMOUNTS, MADE SMALL MODIFICATIONS TO HPC QPF
GUIDANCE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
USING IDEAS ALREADY DISCUSSED IN SHORT-TERM PORTION OF THIS
DISCUSSION, CONCURRED WITH HPC THAT GFS AND ECMWF MODEL SOLUTIONS
HAD BETTER HANDLE ON THE COMPLEXITIES OF THIS LOW PRESSURE SYSTEM
THAN THE NAM. HENCE BASED PRECIPITATION TYPES MORE ON TEMPERATURE
PROFILES FROM THE GFS. HOWEVER, DID GLEAN SREF PRECIPITATION TYPES
AND THESE WERE SLIGHTLY ADJUSTED SOUTHWARD TO CONCUR MORE WITH
GFS.
REGARDING SNOW AND ICE AMOUNTS, WITH THE LOW CENTER TRACKING
THROUGH THE UPPER OHIO VALLEY SUNDAY MORNING, NORTHERN AND
MOUNTAIN AREAS WILL GET THE MOST SNOW AND ICE AND SO WERE PROVIDED
WINTER STORM WARNINGS. LOCATIONS NEAR INTERSTATE 80 WILL GET THE
MOST SNOW...5 TO 9 INCHES WHILE ICE ACCUMULATIONS CAN BE A QUARTER
TO HALF AN INCH OVER THE HIGHER MOUNTAINS OF WESTERN MARYLAND AND
NORTHERN WEST VIRGINIA. POST SYSTEM SNOWS LATE SUNDAY CAN ADD 2 TO
5 INCHES. IN GENERAL THE SNOW WITH THIS SYSTEM WILL BE THE DENSE
SO-CALLED WET KIND BECAUSE OF THE INFLUX OF NEAR FREEZING
TEMPERATURES ALOFT.
LOCATIONS SOUTH OF INTERSTATE 70 WILL GET
ONLY A BRIEF PERIOD OF WINTRY WEATHER THIS EVENING AND SUNDAY
AFTERNOON. HOWEVER, RAIN AMOUNTS OVER AN INCH CAN CAUSE FLOODING
AS SOILS ARE SATURATED FROM THURSDAYS HEAVY RAIN. THIS CONCURS
WITH FLASH FLOOD GUIDANCE OF ABOUT AN INCH FOR THIS AREA AND WITH
QPF AMOUNTS GENERATED BY HPC.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
LAKE EFFECT SNOW WILL END EARLY MONDAY. AS RIDGING BUILDS EAST ON
MONDAY, CAUSING WIND DIRECTION TO GO WESTERLY AND NOT BE IMPACTED
BY GREAT LAKES MOISTURE. THIS HIGH PRESSURE WILL CONTINUE THROUGH
WEDNESDAY. LOW PRESSURE WILL AFFECT THE AREA FOR LATE
WEEK...BRINGING THE NEXT CHANCE OF PRECIPITATION. TEMPERATURES ARE
PRETTY CLOSE TO MOS GUIDANCE THROUGH THE PERIOD
STORM PULLS NORTHEAST RAPIDLY SUNDAY NIGHT WITH SYSTEM SNOW
LINGERING EARLY...FOLLOWED BY LAKE EFFECT SNOW INTO EARLY MONDAY.
AS RIDGING BUILDS EAST ON MONDAY...THIS WILL FLATTEN WIND FIELD
ORIENTATION LIMITING SOUTHERN EXTENT OF LAKE EFFECT. THIS HIGH
PRESSURE WILL CONTINUE THROUGH WEDNESDAY. LOW PRESSURE WILL
AFFECT THE AREA FOR LATE WEEK...BRINGING THE NEXT CHANCE OF
PRECIPITATION.
&&
.AVIATION /10Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL DETERIORATE TO IFR BY EVENING AS A MAJOR STORM
SYSTEM WILL DEVELOP AND MOVE NORTHEAST TOWARD THE REGION DURING
THE DAY SATURDAY...WHICH WILL BRING SNOW BY SATURDAY EVENING.
SOUTHERN TERMINALS COULD SEE A PROLONGED PERIOD OF SLEET/FREEZING
RAIN OVERNIGHT SATURDAY NIGHT INTO SUNDAY MORNING...WITH NORTHERN
TERMINALS LIKELY STAYING SNOW. COLD AIR WILL PUSH EAST INTO
FORECAST AREA SUNDAY EVENING WITH SNOW SHOWERS PREVAILING INTO
SUNDAY NIGHT. WIND GUSTS GREATER THAN 30 KNOTS WILL ALSO BE COMMON
ON SUNDAY. CIG/VIS CONDITIONS ARE EXPECTED TO BE IN THE LIFR TO
IFR RANGE FROM LATE SATURDAY THROUGH SUNDAY NIGHT.
CONDITIONS WILL IMPROVE ON MONDAY...WITH VFR EXPECTED FOR TUESDAY
AND WEDNESDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 1 AM EST
MONDAY FOR MDZ001.
OH...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM EST
SUNDAY FOR OHZ039>041-048>050.
FLOOD WATCH FROM 4 PM EST THIS AFTERNOON THROUGH SUNDAY
MORNING FOR OHZ057>059-068-069.
PA...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 1 AM EST
MONDAY FOR PAZ013-014-020>023-029-030-032.
WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 1 AM EST
MONDAY FOR PAZ007>009-015-016.
FLOOD WATCH FROM 4 PM EST THIS AFTERNOON THROUGH SUNDAY
MORNING FOR PAZ031.
WV...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM EST
SUNDAY FOR WVZ001-002.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 1 AM EST
MONDAY FOR WVZ023.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 1 AM EST
MONDAY FOR WVZ041.
FLOOD WATCH FROM 4 PM EST THIS AFTERNOON THROUGH SUNDAY
MORNING FOR WVZ003-004-012-021>023-041.
&&Hazardous weather outlook, Dec 15, 5:40 AM EST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
540 AM EST SAT DEC 15 2007
PAZ007>009-015-016-161045-
MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-
540 AM EST SAT DEC 15 2007
...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM
EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
THE NATIONAL WEATHER SERVICE SAYS THERE CAN BE PERIODS OF FREEZING
RAIN...SLEET...AND SNOW THAT CAN CAUSE HAZARDOUS CONDITIONS. A
BURST OF SNOW THIS EVENING CAN CAUSE ACCUMULATIONS OF 2 TO 4
INCHES. THEN THERE CAN BE A PERIOD OF FREEZING RAIN AND SLEET WITH
ICE ACCUMULATIONS NEAR A QUARTER OF AN INCH. ANOTHER ROUND OF SNOW
SUNDAY INTO SUNDAY NIGHT CAN ADD ANOTHER 3 TO 5 INCHES...GIVING
SNOW TOTALS OF 5 TO 9 INCHES. TAKE EXTRA CARE AS THE ICE AND SNOW
CAN CAUSE HAZARDOUS TRAVELING CONDITIONS AS WELL AS DOWNED TREES
AND POWER OUTAGES AND OTHER PROPERTY DAMAGE.
FOR MONDAY THROUGH FRIDAY...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
PAZ013-014-020>023-029-030-032-161045-
LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-
WESTMORELAND-FAYETTE-
540 AM EST SAT DEC 15 2007
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
THE NATIONAL WEATHER SERVICE SAYS THERE CAN BE PERIODS OF FREEZING
RAIN...SLEET...AND SNOW THAT CAN CAUSE HAZARDOUS CONDITIONS. A
BURST OF SNOW THIS EVENING CAN CAUSE ACCUMULATIONS OF 1 OR 2
INCHES. THEN THERE CAN BE A PERIOD OF FREEZING RAIN AND SLEET
TONIGHT INTO EARLY SUNDAY WITH ICE ACCUMULATIONS NEAR A TENTH OF
AN INCH. ANOTHER ROUND OF SNOW SUNDAY AFTERNOON INTO SUNDAY NIGHT
CAN ADD ANOTHER 2 TO 3 INCHES...GIVING SNOW TOTALS OF 2 TO 4
INCHES OF HEAVY WET SNOW. TAKE EXTRA CARE AS THE ICE AND SNOW CAN
CAUSE HAZARDOUS TRAVEL CONDITIONS AND POWER INTERRUPTIONS.
FOR MONDAY THROUGH FRIDAY...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
OHZ039>041-048>050-WVZ001-002-161045-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
HANCOCK-BROOKE-
540 AM EST SAT DEC 15 2007
...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND
NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
THE NATIONAL WEATHER SERVICE SAYS THERE CAN BE PERIODS OF FREEZING
RAIN...SLEET...AND SNOW THAT CAN CAUSE HAZARDOUS CONDITIONS. A
BURST OF SNOW AND SLEET THIS AFTERNOON AND EARLY EVENING CAN
CAUSE ACCUMULATIONS OF 1 OR 2 INCHES. THEN THERE CAN BE A PERIOD
OF FREEZING RAIN AND SLEET TONIGHT INTO EARLY SUNDAY WITH ICE
ACCUMULATIONS NEAR A TENTH OF AN INCH. ANOTHER ROUND OF SNOW
SUNDAY AFTERNOON INTO SUNDAY EVENING CAN ADD ANOTHER 1 TO 3
INCHES...GIVING SNOW TOTALS OF 2 TO 4 INCHES OF HEAVY WET SNOW.
TAKE EXTRA CARE AS THE ICE AND SNOW CAN CAUSE HAZARDOUS TRAVEL
CONDITIONS AND POWER INTERRUPTIONS.
FOR MONDAY THROUGH FRIDAY...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
MDZ001-161045-
GARRETT-
540 AM EST SAT DEC 15 2007
...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM
EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
THE NATIONAL WEATHER SERVICE SAYS THERE CAN BE PERIODS OF FREEZING
RAIN...SLEET...AND SNOW THAT CAN CAUSE HAZARDOUS CONDITIONS. ICE
CAN ACCUMULATE MORE THAN A QUARTER INCH MAINLY TONIGHT AND EARLY
SUNDAY. THERE CAN ALSO BE LOCATIONS GETTING 4 TO 8 INCHES OF SNOW
...MAINLY SUNDAY AFTERNOON AND NIGHT. TAKE EXTRA CARE AS THE ICE
AND SNOW CAN CAUSE HAZARDOUS TRAVEL CONDITIONS AS WELL AS DOWNED
TREES AND POWER OUTAGES AND OTHER PROPERTY DAMAGE.
FOR MONDAY THROUGH FRIDAY...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
WVZ041-161045-
TUCKER-
540 AM EST SAT DEC 15 2007
...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM
EST MONDAY...
...FLOOD WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH SUNDAY
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WINTER STORM WARNING.
THE NATIONAL WEATHER SERVICE SAYS THERE CAN BE PERIODS OF FREEZING
RAIN...SLEET...AND SNOW THAT CAN CAUSE HAZARDOUS CONDITIONS. ICE
CAN ACCUMULATE MORE THAN A QUARTER INCH MAINLY TONIGHT AND EARLY
SUNDAY. THERE CAN ALSO BE LOCATIONS GETTING 4 TO 8 INCHES OF SNOW
...MAINLY SUNDAY AFTERNOON AND NIGHT. TAKE EXTRA CARE AS THE ICE
AND SNOW CAN CAUSE HAZARDOUS TRAVEL CONDITIONS AS WELL AS DOWNED
TREES AND POWER OUTAGES AND OTHER PROPERTY DAMAGE.
THERE CAN ALSO BE HEAVY ENOUGH RAIN AND MELTED SNOW AND ICE TO
CAUSE FLOODING.
FOR MONDAY THROUGH FRIDAY...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
WVZ023-161045-
PRESTON-
540 AM EST SAT DEC 15 2007
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM EST MONDAY...
...FLOOD WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH SUNDAY
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WINTER WEATHER ADVISORY.
THE NATIONAL WEATHER SERVICE SAYS THERE CAN BE PERIODS OF FREEZING
RAIN...SLEET...AND SNOW THAT CAN CAUSE HAZARDOUS CONDITIONS. A
BURST OF SNOW THIS EVENING CAN CAUSE ACCUMULATIONS OF 1 OR 2
INCHES. THEN THERE CAN BE A PERIOD OF FREEZING RAIN AND SLEET
TONIGHT INTO EARLY SUNDAY WITH ICE ACCUMULATIONS NEAR A TENTH OF
AN INCH. ANOTHER ROUND OF SNOW SUNDAY AFTERNOON INTO SUNDAY NIGHT
CAN ADD ANOTHER 2 TO 4 INCHES...GIVING SNOW TOTALS OF 3 TO 6 INCHES
OF HEAVY WET SNOW...PARTICULARLY NEAR THE MOUNTAIN RIDGES. TAKE
EXTRA CARE AS THE ICE AND SNOW CAN CAUSE HAZARDOUS TRAVEL
CONDITIONS AND POWER INTERRUPTIONS.
THERE CAN ALSO BE HEAVY ENOUGH RAIN AND MELTED SNOW AND ICE TO
CAUSE FLOODING.
FOR MONDAY THROUGH FRIDAY...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
OHZ057>059-068-069-PAZ031-WVZ003-004-012-021-022-161045-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-OHIO-MARSHALL-WETZEL-
MARION-MONONGALIA-
540 AM EST SAT DEC 15 2007
...FLOOD WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH SUNDAY
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
THE NATIONAL WEATHER SERVICE SAYS THERE CAN ALSO BE HEAVY ENOUGH
RAIN AND MELTED SNOW AND ICE TO CAUSE FLOODING.
FOR MONDAY THROUGH FRIDAY...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
Heavy Snow, Venango
- When
- December 15, 7:00 AM EST to December 16, 2:00 AM EST
- Where
- Venango forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.401, -79.758 (the zone’s center; the record gives no point)
Trained spotters reported 6 inches of snow across the county.
Ice Storm, Clarion
- When
- December 15, 8:00 AM EST to December 16, 3:00 AM EST
- Where
- Clarion forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.192, -79.421 (the zone’s center; the record gives no point)
Trained spotters reported one quarter inch of ice accumulation across the county.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
- Ice Storm
- Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Georgia, December 15, 20071 death · 1 injured · $2.1 million · EF1 · 6 events
- Winter Storm in Pennsylvania, December 15 to 16, 20071 death · 3 injured · 8 events
- Heavy Snow in Illinois, December 15 to 16, 20071 death · 14 events
- Tornadoes and Damaging Winds in Georgia, December 15, 2007$210,000 · EF2 · 5 events
- Winter Storm and Winter Weather in Ohio, December 15 to 17, 2007$5.7 million · 22 events
- Winter Storm and Winter Weather in New Jersey, December 15 to 16, 200712 injured · 7 events
- Winter Storm in Pennsylvania, December 15 to 17, 2007$650,000 · 3 events
- Heavy Snow in New York, December 15 to 17, 2007$255,000 · 17 events
- Ice Storm in Virginia, December 15 to 16, 2007$206,000 · 14 events
- Winter Weather in Wisconsin, December 15 to 16, 2007$50,000 · 12 events
- Flooding in Kentucky, December 15 to 16, 20074 injured · $10,000 · 11 events
- Flooding in Kentucky, December 15, 2007$40,000 · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 64886, 64887.